Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Started taking subooxone, clonidine, trazadone. Pain while passing urine, swelling all over body. Side effects?

I m currently taking subooxone 2x a day, clonidine 3x a day and trazadone st night. I ve been having difficulty urin sting since starting this treatment. I ve also noticed swelling all over my body. My shoes no longer fit. Pants too tight, bra cup no longer the right size, etc. started these meds Wednesday and have taken them as prescribed. Should i be concerned or is this simply my body Getting used to these meds?
Asked On : Thu, 21 Mar 2013
Answers:  1 Views:  36
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response

Thanks for your query.

Immediately stop taking Clonidine which is used to lower blood pressure, it can cause swelling and rapid weight gain, it can cause serious consequences if swelling involves ,face, lips, tongue, or throat.

Immediately consult your doctor and also rule out kidney and liver disease.

Hope it helps.

Take care!
Answered: Sun, 31 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor